# SDR UALA2013020400636

- Difficulty date: February 2, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 67,694 hours, 24,919 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B FLAP LOWER SURFACE 25 INCH OF O/B EDGE AND 2. 5 FWD OF T/E HAS SMALL DENT.  MAJOR REPAIR ACCOMPLISHED.  EVALUATED DAMAGE ON RT WING I/B FLAP LWR SKIN & FOUND TO BE OUT OF LIMITS SRM 57-53-01, REMOVED DAMAGE VERIFIED MATERIAL & FABRICATED DOUBLER POTTED REPAIR AREA APPLIED PRE-BOND TREATMENTS.  BONDED DOUBLER.
